# SDR CALA2010121300610

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 42,111 hours, 22,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C33970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPT, INTERCOSTAL LOCATED AT LBL 10.0 AND BETWEEN FRAMES 344 AND 360 CRACKED IN TWO PLACES (MARKED) IN UPPER "L"ANGLE REMOVED &AMP.  INSTALLED NEW ANGLE / SRM 51-40-02.
